# SDR SWIA2020010947558

- Difficulty date: November 14, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 39,318 hours, 35,194 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Plate
- Part number: 601R4515673
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK ON METAL PLATE AT BOTTOM HINGE CONNECTOR LINK ON PANEL 281 FLW AFT PRESSURE BULKHEADREMOVED AND REPLACED BRACKET ASSY CRJ200 IPC AND SRM.
